# SDR QXEA200800268

- Difficulty date: February 28, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,903 hours, 17,049 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - PANEL 414AR UPPER AFT SECTION IS CHAFED.  REPAIRED CHAFED AREA IAW RD8/4-54-012, Q400 NDTM PART 6 51-00-01.
